+ Reply to Thread
Results 1 to 5 of 5

Thread: redness and burning on face after using faiza cream

Hybrid View

  1. #1
    redness
    Guest

    redness and burning on face after using faiza cream

    Hi,

    Please assist me, 2days ago I bought "faiza beauty cream" and used it. The next day my face had a burning sensation. Today its swollen red, burning and tingling. It feels and looks like sunburn! And its awful. I. Don't know what to do!!!

  2. #2
    Hi

    You should seek medical treatment and possibly take an anti-histamine and use a short course of cortisone cream directly on your skin as it sounds as if you may have had an allergic reaction to the cream
    Dr Joy Saville
    BSc (CHS). BCM (UTM) Summa Cum Laude
    Unani-Tibb Medicine
    http://bit.ly/DrJoySaville

    Always consult your healthcare provider to determine the appropriateness of the information to your own situation.

  3. #3
    redness
    Guest
    Thanks Dr Joy. I did see a g.p and he has given me an anti-histamine as well as a cream called dilucort. He also told me to stay out of the sunlight.

  4. #4
    Unregistered
    Guest

    faiza cream burn my face

    dear dr. i had put faiza cream at night, but when i had wokeup in the morning, my face was red and my face was burn. please advice me what should i use so that my face goes back to normal?? please help!!!

  5. #5
    Unregistered
    Guest

    about cream

    i had bought faiza cream but i did not use before i used fair and lovely cream whether i use faiza cream

+ Reply to Thread

Facebook Comments

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •